# SDR DALA2022050403133

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 76,043 hours, 29,020 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Barrier
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 SECTION I REPAIR TO RH WING DRY BAY BARRIER AT WSTA 285.65 TO 313.5 REQUIRES SECTION II REPAIR WITHIN 24 MONTHS PER ERA 599122-14. CORRECTIVE ACTION: REF ERA 599122-14. (2219966)
